On Integration with Respect to Measures with Values in Arbitrary Topological Vector Spaces
Publications mathématiques et informatique de Rennes (1979)
- Issue: 1, page 1-10
Access Full Article
topHow to cite
topButković, D.. "On Integration with Respect to Measures with Values in Arbitrary Topological Vector Spaces." Publications mathématiques et informatique de Rennes (1979): 1-10. <http://eudml.org/doc/274714>.
@article{Butković1979,
author = {Butković, D.},
journal = {Publications mathématiques et informatique de Rennes},
language = {eng},
number = {1},
pages = {1-10},
publisher = {Département de Mathématiques et Informatique, Université de Rennes},
title = {On Integration with Respect to Measures with Values in Arbitrary Topological Vector Spaces},
url = {http://eudml.org/doc/274714},
year = {1979},
}
TY - JOUR
AU - Butković, D.
TI - On Integration with Respect to Measures with Values in Arbitrary Topological Vector Spaces
JO - Publications mathématiques et informatique de Rennes
PY - 1979
PB - Département de Mathématiques et Informatique, Université de Rennes
IS - 1
SP - 1
EP - 10
LA - eng
UR - http://eudml.org/doc/274714
ER -
References
top- [1] D. Butkovic, On Borel and Radon vector measures, Glasnik Mat. Ser. III., 13 (33) (1978), 255-270. Zbl0393.28013MR525413
- [2] Z. Lipecki, Extensions of additive set functions with values in a topological group. Bull. Acad. Polon. Sci., Sér. Sci. Math. Astronom. Phis., 22 (1974), 19-27. Zbl0275.28013MR349947
- [3] E. Thomas, On Radon maps with values in arbitrary topological vector spaces, and their integral extensions, Yale University, 1972.
- [4] Ph. Turpin, Intégration par rapport à une mesure à valeurs dans un espace vectoriel topologique non supposé localement convexe. Intégration vectorielle et multivoque, Actes du colloque, Caen 22 et 23 mai 1975; Offilib, Paris, 1975. Zbl0364.46032MR396898
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.